# SDR I5PA201406010001

- Difficulty date: June 25, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE SHUTDOWN IN FLIGHT DUE TO POSSIBLE COMPRESSOR STALL FOLLOWED BY OIL LOSS.  THE INLET & EXHAUST LOOKED OK, BUT EVIDENCE OF OIL LOSS FROM THE EXHAUST.   NR 3 ENGINE HAS BEEN REMOVED & REPLACED.   INSTALLED IAW AMM.  PERFORMED OPS CHECK & HIGH POWER ASSURANCE RUN & LEAK CHECK.  ALL CHECKED NORMAL.  ACFT BACK IN SERVICE.
